# SDR SWAA001527

- Difficulty date: August 12, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 14,012 hours, 12,297 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 6544691
- Condition: Inoperative
- Location: Mlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT MLG RED LIGHT ILLUMINATED.  RECYCLED THE GEARS AND ALL GREEN LIGHTS ILLUMINATED.  REMOVED AND REPLACED LT MLG MODULAR HYD PACKAGE, AND TRANSFER CYLINDER PER MM.
